# SDR A6WA201441096

- Difficulty date: February 2, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 33,180 hours, 32,193 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Part number: 601R10226130
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLIGHT SPOILER OTBD SPRING SEAL CRACKED.  R & R SPRING SEAL PN 601R10226-130 IAW SRM 51-40-11 & 51-42-06.
